# SDR IPXA10M62870

- Difficulty date: September 15, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 50,307 hours, 8,443 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E WEB HAS CRACK AT 3 EA RIVET MOUNTING HOLE ACCESS THROUGH PANEL 619DB.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW MD-11 SRM 57-40-02, REPAIR 9 FIG. 203
